Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Faramarz Vafaee    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Greene, JE; Lewallen, S; Vafaee, F, (1, 1) L-space knots, Compositio Mathematica, vol. 154 no. 5 (May, 2018), pp. 918-933, Oxford University Press (OUP) [doi]  [abs]
  2. Donald, A; Vafaee, F, A slicing obstruction from the 10/8 theorem, Proceedings of the American Mathematical Society, vol. 144 no. 12 (January, 2016), pp. 5397-5405, American Mathematical Society (AMS) [doi]  [abs]
  3. Vafaee, F, Seifert surfaces distinguished by sutured Floer homology but not its Euler characteristic, Topology and Its Applications, vol. 184 (April, 2015), pp. 72-86, Elsevier BV [doi]  [abs]
  4. Hom, J; Lidman, T; Vafaee, F, Berge–Gabai knots and L–space satellite operations, Algebraic & Geometric Topology, vol. 14 no. 6 (January, 2015), pp. 3745-3763, Mathematical Sciences Publishers [doi]  [abs]
  5. Vafaee, F, On the Knot Floer Homology of Twisted Torus Knots, International Mathematics Research Notices, vol. 2015 no. 15 (January, 2015), pp. 6516-6537, Oxford University Press (OUP) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320